# SDR SCNA20250717264

- Difficulty date: July 7, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,509 hours, 30,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT BETWEEN STA. 1006 AND 1013 BETWEEN STRINGERS 12L AND 13L.   DENT IS OUT OF LIMITS PER SRM 53-00-01 TABLE 2 NO CRACKS NOTED IN PAINT.  REPAIRED DAMAGED FUSELAGE SKIN @STA 1006-1013 STR 12L TO 13L PER ER 25-02325 REV. P1 AND ENG-53SCA-11709 REV 00.
